On/off switch


#1

I don't know if anyone else has experienced this but my symptoms now seem to be fluctuating wildly. One day I am skipping about like a five year old. Another day I find I can hardly walk. It's just like someone flicking an on/off switch. There doesn't seem to be any sort of pattern. I'll have to speak to nursie and see what she thinks. I suspect it may be something to do with the timing of the meds, although I always try to keep to the correct times. Oh well!


#2

Hi Christo

Yes I can sympathise with you on that I'm newly dx and am on sinemet x3 a day,

keeping to a regular timing with meds but one day good next awfull , it can even change morning of afternoon n that really is annoying, I also seem to have a persistent head ache that I can't shift.

I have found that the more active I stay the better things are in general though n have been doing stretching exercises n squats to keep my joints moving ,I hold on to the sink n squat down and up again ,best to have someone near by in case you can't get up though lol.

i get lots of knee n leg pain / stiffness and find this helps though check with your dr or pysio first.

I hope things settle down for you soon take care.

  Live well.   Cc


#3

Hi Christo

My husband has found food a big factor.

If he eats too much protein or a large meal his tablets don't work at  all. You need to look at the posts about diet and aim to eat between doses so that it doesn't  leave a tablet lying on a full stomach.

Perhaps a bit of experimenting might help.

Love

GG

 

 


#4

Thanks for the advice.